What causes sudden vaginal ulcers after taking Arcoxia?

default
Posted on Wed, 4 Oct 2017 in Women's Health
Question: Sudden Vagina ULCERS, Don`t tell me it`s herpes because it is not ! This happened 3 days after taking ARCOXIA drug for my back pain. Never had any blisters or anything just sudden ULCERS!
doctor
Answered by Dr. Lekshmi Rita Venugopal 3 hours later
Brief Answer:
Need detailed evaluation

Detailed Answer:
Hello,
Thank you for trusting HCM

I have gone through your query and the attached pictures
The clinical presentation is highly suspicious for Genital Herpes. Genital herpes can present with acute onset ulcers and no blisters. However, if you are very sure that there is no possibility of herpes transmission, then other possibilities like Bechet's disease (autoimmune disorder), allergy to Arcoxia need to be considered. Very rarely allergy to medications can present as ulcer eruptions in vagina, mouth etc. So please discontinue Arcoxia. Allergic eruptions and Bechet's disease can be treated with oral/ topical steroids. However, before initiating steroids, the possibility of herpes infection must be ruled out. So you will have to follow up with you gynecologist/ primary provider for confirmation of diagnosis.

Regards
Dr.Lekshmi
Meanwhile, you can take cetirizine 10 mg daily.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Lekshmi Rita Venugopal 5 hours later
hi DR.
as I said it is not herpes its impossible unless it`s a present from the holy spirit. because we both were virgin and we are loyal to each other. she had no blisters within that day it happened all of a sudden with no blisters.

every blister and ulcer is herpes these days ? its impossible its all after taking arcoxia..
doctor
Answered by Dr. Lekshmi Rita Venugopal 36 minutes later
Brief Answer:
Follow up answer

Detailed Answer:
Hello again,

As I mentioned in above discussion Bechets, reaction to Arcoxia are possible causes.
Without a history of exposure either to genital herpes and rarely cold sores, Herpes is not a possibility.
Please discontinue Arcoxia.
You will need treatment with oral corticosteroids since the reaction is severe. Please be advised to follow up your primary provider to get a prescription for initiating prednisone.

Regards
Dr.Lekshmi
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Lekshmi Rita Venugopal 1 hour later
hi DR
sorry for my loud words but im suffering right now with pure anxiety !
As my mind keep telling me its " herpes " she cheated on me etc but this girl.
I trust her with my life we did all the STDS before except herpes all NEGATIVE even HPV negative. it`s all of sudden took the drugs and boom after 2-3 days ulcers, dehydration,swelling in the labia, swelling in the tongue , pimples on the lip ( not lip line ) i noticed that she had 3 pimples but after 24 hrs 1 pimple disappeared. her face is dry. it`s impossible that it is herpes.she is really sensitive down there, she uses lots of DOVE and shower gels which she always complained burning down there.
never saw a single blister or anything. can it be FIXED drug eruption ? a huge one.
doctor
Answered by Dr. Lekshmi Rita Venugopal 14 hours later
Brief Answer:
Follow up answer

Detailed Answer:
Hello again,

Since she experienced reaction including swollen tongue and mucosal eruptions, the likely possibility is drug eruption.
Discontinue the Arcoxia.
She will also need oral prednisone therapy. Please be advised to follow up with your primary care provider for a prescription for prednisone.
Meanwhile, take cetirizine 10 mg once daily.

Regards
Dr.Lekshmi
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Lekshmi Rita Venugopal 7 hours later
hi doctor
yes she experienced swollen tongue and swollen labia, sensitive face, pimples on the lips which now they vanished ( after 5 days I don`t think herpes heal that quick and she had no crust or what so ever it was kinda white head. ) and the eruption was kinda deep and happened all of a sudden that`s why its something else but not herpes.
doctor
Answered by Dr. Lekshmi Rita Venugopal 10 hours later
Brief Answer:
Follow up answer

Detailed Answer:
Hello again,

Reaction to the medication is likely cause. If the ulcers subsided on its own no further treatment is needed. Avoid the medication in the future,

Regards
Dr.Lekshmi
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 3136 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Genital herpes

doctor1 MD

The skin around my anus has turned white. I have no itching or soreness. I m 66 years old, weigh 170, am 5 8 tall. No hemorrhoid trouble. I do have...

doctor1 MD

i keep looking up painful, cloudy urination little at a time as if its acting like a bladder infection, including red sores, numbness in both legs...

doctor1 MD

My son is being seen by a doctor for infection in his foreskin and has been referred for a circumcision. My partner and I both have genital herpes...

doctor1 MD

My husband has genital herpes and was recently diagnosed with colon cancer. He received 1 treatment of chemotherapy and has run a fever everyday...

doctor1 MD

Yes, thank you. My daughter was tested ( blood) and was told she has Herpes Simplex 2. What is it, how did she get it, what do we do now?

doctor1 MD

Ok, I asked about this yesterday in the main forum. After thinking about it and being a little more clear headed, I decided to put it here in the...

doctor1 MD

2 Quetions 1 is I had been married for 22 years when Kaiser diagnosed a sore on my penis as Herpes 1. I haven t had sex with anyone else and I know...

Get personalised answers from verified doctor in minutes across 80+ specialties

125 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2